# SDR UIEA2017103102153

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 224233581
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL FAIRING ASSY UPPER AFT AFT AND FWD EDGE STRIP SEAL FOUND WORN.  THE SEAL WAS REMOVED AND REPLACED IAW  SRM 51-40-02. REV.105.
